U.S. doctors online nowAsk doctors free
Laurel, MS
A 36-year-old female asked:

Can zantac (ranitidine) cause shortness of breath when used for longer than 14 days?

1 doctor answer2 doctors weighed in
Dr. David Ziring
Pediatric Gastroenterology 23 years experience
Not likely: Shortness of breath is not a common side effect of Zantac (ranitidine). If you are experiencing shortness of breath, you should contact your doctor right away, or be seen in an Urgent Care or ER.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 17, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.